# SDR NSVA20070105

- Difficulty date: April 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 27,877 hours, 27,757 cycles
- Engine: Ge CT79B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 9303262002
- Part serial: 310A
- Condition: Damaged
- Location: Rt Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENG ITT DIGITAL APPEARED TO READ 947 DURING TAKEOFF.  CREW COLD NOT VERIFY IF ANALOG READING SAME.  AFTER ABORT FOUND DIGITAL SEGMENT TO BE MISSING.  REMOVED AND REPLACED RT ENGINE TEMP INDICATOR, IAW SAAB AMM 39-40-30-04 OPS CHECK GOOD, P/N ON 10227N01T00 P/N OFF 9303262002 S/N ON 527A S/N OFF 310A EMP- 4253.
